MAUDE Adverse Event Report: LEONHARD LANG GMBH SKINTACT; MULTIFUNCTION DEFIBRILLATION ELECTRODE

LEONHARD LANG GMBH SKINTACT; MULTIFUNCTION DEFIBRILLATION ELECTRODE
Model Number DF59N
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The retained samples of the same lot number have been inspected visually and tested mechanically.All samples were found to perform within limits.No faults could be detected.As we will send a product specialist to the complaining user facility, we will report further results of our investigation in a follow-up report.Device not returned.
 
Event or Problem Description
On october 19th, we have been informed about a potential malfunction with a defibrillation electrode set, model df59nc, at an unknown customer, most likely in (b)(6).The initial report stated the user had damaged the connectors of two defibrillators when attempting to connect the defibrillation electrode.On october 25th, we received a correction to the extent that the electrode model involved was df59n and not df59nc.No patient was harmed.We will send a product specialist to the complaining user site to investigate the complaint.
 
Additional Manufacturer Narrative
The retained samples of the same lot number have been inspected visually and tested mechanically.All samples were found to perform within limits.No faults could be detected.A product specialist visited the complaining user facility on december 21.He was able to verify a fit problem with the defibrillator at site and the electrodes df59n but not with defibrillators he had taken with him as references.It was also not possible to replicate the problem with defibrillation electrodes model df59nc.After the visit, it was attempted to get the involved defibrillators for further investigation of the sockets.The complainant informed us in march that he was not willing to provide the defibrillator.It was decided to procure zoll defibrillators of a more recent built than the models at hand for further investigations.Usability studies conducted with these machines and further investigation revealed that defibrillation electrodes df59 and df59nc with a connector used in assemblies till 2015 have a potential fit problem with zoll aed plus machines manufactured in recent years due to dimensional variations in the defibrillators' electrode cable socket.It was decided to recall the electrodes affected.Device not returned.
 
Event or Problem Description
On (b)(4), we have been informed about a malfunction involving a defibrillation electrode set, model skintact df59n, and a zoll aed plus at (b)(4).The initial report stated the user had damaged the connectors of two defibrillators during a trial when attempting to connect the defibrillation electrodes to two zoll aed plus defibrillators.No patient was harmed.

Brand Name
SKINTACT
Common Device Name
MULTIFUNCTION DEFIBRILLATION ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, 6020
AU  6020
MDR Report Key6123883
Report Number8020045-2016-00026
Device Sequence Number812717
Product Code MKJ
UDI-Device Identifier19005531506432
UDI-Public(01)19005531506432(10)50403-0772(17)180430
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K142803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model NumberDF59N
Device Catalogue NumberDF59N
Device Lot Number50403-0772
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2016
Supplement Date Received by Manufacturer10/19/2016
Initial Report FDA Received Date11/23/2016
Supplement Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;